Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Quaternionic Kaehler manifolds
HTML articles powered by AMS MathViewer

by Lee Whitt PDF
Trans. Amer. Math. Soc. 272 (1982), 677-692 Request permission

Abstract:

The topological classification of $4$- and $8$- (real) dimensional compact quaternionic Kaehler manifolds is given. There is only the torus in dimension 4. In dimension 8, there are 12 homeomorphism classes; representatives are given explicitly.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 53C25, 53C55
  • Retrieve articles in all journals with MSC: 53C25, 53C55
Additional Information
  • © Copyright 1982 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 272 (1982), 677-692
  • MSC: Primary 53C25; Secondary 53C55
  • DOI: https://doi.org/10.1090/S0002-9947-1982-0662060-6
  • MathSciNet review: 662060